# SDR AALA202305110335

- Difficulty date: May 9, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N183UW
- Make and model: Airbus A320*
- Aircraft serial: 1539
- Aircraft time: 70,687 hours, 27,046 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CORROSION ON FUSELAGE SKIN AROUND LAVATORY VENT OUTLET PORT. MAINTENANCE REPAIRED FUSELAGE SKIN AROUND LAVATORY VENT OUTLET PORT PER SRM 53-41-11-300-004.
